# SDR MALA040498

- Difficulty date: July 15, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 14,462 hours, 14,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Part serial: 1708
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DOOR 1L SLIDE WAS ON FLOOR AFTER PUSHBACK.  MAINTENANCE REPLACED PAX DOOR 1L ESCAPE SLIDE REF MAL TASK 2560-501-14-00.  ESCAPE SLIDE DEPLOYED.  A/C OKAY FOR SERVICE P/N D31050-105, S/N OFF 1708, S/N ON 1422.
